# SDR USAAD97172

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND RIGHT ENGINE INLET EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
